# SDR DALA2023090507190

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS (2 EA) STA X=56 BTW STA Y=196/200 AND STA Y=200/215 AT PAX CABIN (W1). SUMMARY OF NRC 00321: CORROSION LEVEL 2. FLOOR SUPPORTS STA X=56 BTW STA Y=196/200 AND STA Y=200/215 AT PAX CABIN WERE REPLACED AND INSTALLED PER B717-200 SRM 53-10-51-0I-2, 51-41-08-0G, AND 51-41-05-0G. (LP #2950338)
